Medication Allergies

Medication allergies can happen with any form of medication - whether it be powder, capsule, tablet, or even natural supplement! 

While you may not experience allergic symptoms the first time you take a medication, your body is starting to mount an immune response. Due to this response, the second time you take the medication your body may see the medication as a foreign invader and mount a defense against it. 

Medication allergy symptoms can include:

  • Hives (or skin rash)

  • Wheezing or breathing problems

  • Swelling

  • Vomiting

  • Dizziness or lightheadedness

  • Anaphylaxis - This is a medical emergency

Because of the potential for allergic reactions to medication it is very important that you tell your Naturopathic Doctor of any medication or supplement you are taking. This allows them to limit the possibility of reactions when creating your treatment plan. 

 

Tel: 905-852-7704

 

26 Brock St East
Uxbridge ON
L9P 1P1

Monday: 9 am - 12 pm, 2 pm - 5 pm

Tuesday: 9 am - 12 pm, 2 pm - 7 pm

Wednesday: CLOSED

Thursday: 9 am - 12 pm, 2 pm - 7 pm

Friday: 1 pm - 5 pm

Saturday: CLOSED

Sunday: CLOSED

  • Facebook Social Icon
  • Twitter Social Icon
  • Google+ Social Icon
  • Instagram Social Icon